MathSciNet Relay Station
MathSciNet bibliographic data
MR1272736 60F05 (60D05)
Hsing, Tailen On the asymptotic distribution of the area outside a random convex hull in a disk. Ann. Appl. Probab. 4 (1994), no. 2, 478–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement